Journal of Optimization Theory and Applications

, Volume 33, Issue 2, pp 207–221

Solving nonlinear inequalities in a finite number of iterations

  • D. Q. Mayne
  • E. Polak
  • A. J. Heunis
Contributed Papers

Abstract

This paper describes a modified Newton algorithm for solving a finite system of inequalities in a finite number of iterations.

Key Words

Inequality constraints feasible point algorithms finite convergence 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • D. Q. Mayne
    • 2
  • E. Polak
    • 1
  • A. J. Heunis
    • 2
  1. 1.Department of Electrical Engineering and Computer Sciences and Electronics Research LaboratoryUniversity of CaliforniaBerkeley
  2. 2.Computer Aided Design Group, Department of Computing and ControlImperial College of Science and TechnologyLondonEngland

Personalised recommendations